# SDR SWAA2023071170754

- Difficulty date: June 22, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER FLANGE BS 380-400 LBL 14 WL 208.<[01] NO ENTRIES FOUND ON SRM FOR PASSENGER CABIN FLOOR SUPPORT BS 380-400; LBL 14; WL 208 PART TO BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED PASSENGER CABIN FLOOR SUPPORT BS 380-400; LBL 14; WL 208 I.A.W SRM 51-40-02-0G-0;[03] VERIFIED CORRECTION ACTION ITEM 2; AND MEASUREMENT TABLE.;[04] RECEIVED NEW INTERCOSTAL UPPER FLANGE FROM OSS FAB;HT;DYE PEN ON COSTUMER RO #926330-SWA;[05] LOCATED;DRILLED;APPLIED CHEMICAL CONVERSION COAT AND PRIMED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 14; WL 208; PER SRM 51-40-05-0G-0; SRM 53-30-51-1A-1 AND PER DWG 143A5400 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5 OK TO INSTALL INTERCOSTAL BS 380-400 LBL 14 WL 208 GIVEN;[07] INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 14; WL 208; PER SRM 51-40-02-0G-0 AND BOEING DWG 143A5400 COMPLETED TASK;[08] VERIFIED CORRECTIVE ACTIONS 7 AND MEASUREMENT TABLE.
